Stability of variational-difference schemes of gas dynamics with heat conduction
Differencialʹnye uravneniâ, Tome 21 (1985) no. 7, pp. 1252-1257
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_7_a17,
author = {A. Sabitova and E. A. Samarskaya},
title = {Stability of variational-difference schemes of gas dynamics with heat conduction},
journal = {Differencialʹnye uravneni\^a},
pages = {1252--1257},
year = {1985},
volume = {21},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_7_a17/}
}
TY - JOUR AU - A. Sabitova AU - E. A. Samarskaya TI - Stability of variational-difference schemes of gas dynamics with heat conduction JO - Differencialʹnye uravneniâ PY - 1985 SP - 1252 EP - 1257 VL - 21 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1985_21_7_a17/ LA - ru ID - DE_1985_21_7_a17 ER -
A. Sabitova; E. A. Samarskaya. Stability of variational-difference schemes of gas dynamics with heat conduction. Differencialʹnye uravneniâ, Tome 21 (1985) no. 7, pp. 1252-1257. http://geodesic.mathdoc.fr/item/DE_1985_21_7_a17/